On dynamical Poisson groupoids I/ Luen-Chau Li, Serge Parmentier.
Series: Memoirs of the American Mathematical Society ; no. 824Publication details: Providence, R.I.: American Mathematical Society, 2005.Description: vi, 72 p.: ill.; 25 cmISBN:- 0821836730 (alk. paper)
- 510 s 512/.2
Item type | Current library | Collection | Call number | Copy number | Status | Date due | Barcode |
---|---|---|---|---|---|---|---|
![]() |
Castorina Estantes Abertas (Open Shelves) | Coleções de Monografias (Monographs Collections) | 1 | Available | 39063000616642 |
"Volume 174, number 824 (end of 4 numbers)."
Includes bibliographical references (p. 71-72).
There are no comments on this title.